Cryptology ePrint Archive: Report 2014/164

Available versions in chronological order


Generalized proper matrices and constructing of $m$-resilient Boolean functions with maximal nonlinearity for expanded range of parameters
Yuriy Tarannikov
Original publication (in the same form): It is expected to be published in Siberian Electronic Mathematical Reports, semr.math.nsc.ru

Generalized proper matrices and constructing of $m$-resilient Boolean functions with maximal nonlinearity for expanded range of parameters
Yuriy Tarannikov
Original publication (with minor differences): Siberian Electronic Mathematical Reports, Volume 11 (2014), pp.229-245; semr.math.nsc.ru


[ Cryptology ePrint archive ]